MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/46; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/46; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Model Number 1236-2-846
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: restoration (tm) adm.Cup w/ha; cat # 1235-2-462; lot # g2934759, c-taper cocr lfit head 28mm/+5; cat # 06-2805; lot # mlnnnl, secur-fit max 127 hip stem #7; cat # 6052-0730s; lot # mma1ya.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.H3 other text : not available.
 
Event or Problem Description
This patient is a subject in stryker adm x3 acetabular system study.At the subject's 6-year follow up visit, she reported she has pain in her study hip and is not satisfied with the results of her hip replacement.She indicated this was the first time since her replacement that she was feeling pain.Update: "left" hip.Update: med records, op reports, progress notes, and path/lab reports "not available as enrolled in clinical study".

Brand Name
RESTORATION ADM X3 INS 28/46
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15789052
Report Number0002249697-2022-01620
Device Sequence Number5623594
Product Code MEH
UDI-Device Identifier04546540665904
UDI-Public04546540665904
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model Number1236-2-846
Device Catalogue Number1236-2-846
Device Lot Number33676501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight61 KG
Patient RaceWhite